Separable-denominator two-dimensional adaptive filters with application to noise reduction in images

Masayuki Kawamata, Eiichiro Kawakami, Tatsuo Higuchi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, separable-denominator two-dimensional (SD-2D) adaptive filters are realized in the lattice-form and in the direct-form. The stability test for these SD-2D adaptive filters can be simplified to that for one-dimensional (1D) recursive filters. It is shown by the experiments of the noise reduction in images that the SD-2D adaptive filters are superior to the nonadaptive SD-2D filters.

Original languageEnglish
Pages (from-to)111-122
Number of pages12
JournalApplied Mathematics and Computation
Volume69
Issue number1
DOIs
Publication statusPublished - 1995 Apr

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Separable-denominator two-dimensional adaptive filters with application to noise reduction in images'. Together they form a unique fingerprint.

Cite this